Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 84840, 6 pages
http://dx.doi.org/10.1155/2007/84840
Research Article

Some External Characterizations of SV-Rings and Hereditary Rings

Département de Mathématiques, Faculté des Sciences, BP 20 El Jadida, Morocco

Received 7 November 2006; Accepted 16 April 2007

Academic Editor: Francois Goichot

Copyright © 2007 A. Haily and H. Rahnaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, vol. 13 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1992. View at Zentralblatt MATH · View at MathSciNet
  2. C. Faith, Algebra II: Ring Theory, Springer, Berlin, Germany, 1981.
  3. T. Y. Lam, Lectures on Modules and Rings, vol. 189 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  4. G. Baccella, “Semiartinian V-rings and semiartinian von Neumann regular rings,” Journal of Algebra, vol. 173, no. 3, pp. 587–612, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Năstăsescu and N. Popescu, “Anneaux semi-artiniens,” Bulletin de la Société Mathématique de France, vol. 96, pp. 357–368, 1968. View at Zentralblatt MATH · View at MathSciNet
  6. N. V. Dung and P. F. Smith, “On semiartinian V-modules,” Journal of Pure and Applied Algebra, vol. 82, no. 1, pp. 27–37, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Wisbauer, Foundations of Module and Ring Theory, vol. 3 of Algebra, Logic and Applications, Gordon and Breach Science Publishers, Philadelphia, Pa, USA, 1991. View at Zentralblatt MATH · View at MathSciNet
  8. G. M. Brodski and A. G. Grigorjan, “Ring properties of endomorphism rings of modules,” Fundamental'naya i Prikladnaya Matematika, vol. 1, no. 1, pp. 301–304, 1995. View at Zentralblatt MATH · View at MathSciNet